Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 117, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2005, 11:59 PM CDT for LeFlore County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2005, 11:59 PM CDT (04:59 UTC)
- Expired
- Apr 22, 2005, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 6:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 21, 11:50 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1218 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 220501
SVRTSA
OKC079-220545-
/O.NEW.KTSA.SV.W.0117.050422T0459Z-050422T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT THU APR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1245 AM CDT
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR CAMERON...MOVING SOUTHEAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN MAINLY OVER RURAL AREAS OF THE
INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3512 9477 3515 9472 3518 9467 3516 9459
3524 9454 3520 9444 3479 9446
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 11:15 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 21, 11:15 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1115 PM CDT THU APR 21 2005 .MESOSCALE DISCUSSION... CELL MERGERS HAVE RESULTED IN A SHORT BOWING LINE SEGMENT GOING THROUGH THE ARKANSAS RIVER VALLEY...THE WEBBERS FALLS MESONET SITE GUSTED TO 69 MPH WITH THE PASSAGE OF THE STORM. EXTRAPOLATION BRINGS THE BOWING SEGMENT INTO FORT SMITH AROUND MIDNIGHT. GIVEN THE TRANSITORY NATURE OF ALL THE CELL EVOLUTIONS THE LAST FEW HOURS IT IS DIFFICULT TO KNOW IF THE CELL WILL MAINTAIN A STRONG WIND THREAT INTO ARKANSAS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 21, 11:40 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1140 PM CDT THU APR 21 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1140 PM CDT THU APR 21 2005 ...SEVERE WEATHER CHANCES WILL CONTINUE THIS EVENING ACROSS FAR EASTERN OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET....ONGOING DISCUSSION... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MARCH EAST SOUTHEAST JUST AHEAD OF A SURFACE COLD FRONT. THE COLD FRONT CURRENTLY EXTENDS FROM THE NORTHWEST CORNER OF ARKANSAS SOUTHWEST ACROSS SOUTH CENTRAL OKLAHOMA. THIS BOUNDARY WILL CONTINUE TO PUSH ACROSS THE REST OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO BE THE THREATS WITH SEVERE STORMS TONIGHT. THE FRONT IS EXPECTED TO EXIT NORTHWEST ARKANSAS BETWEEN 2 AND 3 AM AND WILL EFFECTIVELY END THE SEVERE WEATHER THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION MAY CONTINUE TO BE NEEDED ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY....NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN WILL BRING CHANCES OF THUNDERSTORMS BACK TO THE AREA ON SUNDAY WITH THE BEST CHANCES ON MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 21, 10:06 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1006 PM CDT THU APR 21 2005 OKZ058-062>063-220415- DELAWARE OK-MAYES OK-OTTAWA OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 181 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 3 COUNTIES IN NORTHEAST OKLAHOMA DELAWARE... MAYES... OTTAWA... THIS INCLUDES THE CITIES OF...JAY...CHOUTEAU AND MIAMI. OKZ066>067-220415- OKMULGEE OK-WAGONER OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 182 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 2 COUNTIES IN NORTHEAST OKLAHOMA OKMULGEE... WAGONER... THIS INCLUDES THE CITIES OF...OKMULGEE...HENRYETTA... WAGONER AND COWETA. ARZ001>002-010>011-019>020-029-OKZ068>076-220600- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR- MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK- CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK- MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK- ...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THIS WATCH INCLUDES 9 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... MUSKOGEE... SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA HASKELL... LATIMER... LE FLORE... MCINTOSH... PITTSBURG... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... ROGERS...BENTONVILLE...MCALESTER...POTEAU...TAHLEQUAH... FORT SMITH...CHECOTAH...EUFAULA...SALLISAW...STIGLER... WILBURTON...VAN BUREN...OZARK...CHARLESTON...FAYETTEVILLE... SPRINGDALE...MUSKOGEE...HUNTSVILLE...STILWELL AND WESTVILLE.
Special weather statement, Apr 21, 10:34 PM CDT, 1 hour 25 minutes before
OKZ070-072-220415-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT THU APR 21 2005
OKZ070-072-220415-
MUSKOGEE OK-SEQUOYAH OK-
1034 PM CDT THU APR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SEQUOYAH
AT 1034 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEBBERS FALLS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALLISAW...GANS...MULDROW...MC
KEY...VIAN...GORE...BRUSHY...MARBLE CITY...BOX AND WEBBERS FALLS.
A LARGE PORTION OF SOUTHERN MUSKOGEE AND SEQUOYAH COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1115 PM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 21, 10:53 PM CDT, 1 hour 6 minutes before
ARZ001-002-220500-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT THU APR 21 2005
ARZ001-002-220500-
BENTON AR-CARROLL AR-
1053 PM CDT THU APR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND BENTON
AT 1053 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GATEWAY TO ROGERS...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...OAK GROVE...ROGERS...GATEWAY...BERRYVILLE...EUREKA
SPRINGS...GREEN FOREST...COIN...AND BEAVER LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 21, 11:18 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1118 PM CDT THU APR 21 2005 OKZ068-070>071-220530- CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 182 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 3 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE... MUSKOGEE... IN SOUTHEAST OKLAHOMA MCINTOSH... THIS INCLUDES THE CITIES OF...TAHLEQUAH...CHECOTAH... EUFAULA AND MUSKOGEE. ARZ001>002-010>011-019>020-029-OKZ069-072>076-220600- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR- MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK- HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK- SEQUOYAH OK- ...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON... CARROLL... CRAWFORD... MADISON... WASHINGTON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THIS WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL OKLAHOMA SEQUOYAH... IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA HASKELL... LATIMER... LE FLORE... PITTSBURG... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... ROGERS...BENTONVILLE...MCALESTER...POTEAU...FORT SMITH... SALLISAW...STIGLER...WILBURTON...VAN BUREN...OZARK...CHARLESTON... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...STILWELL AND WESTVILLE.
Special weather statement, Apr 21, 11:55 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1155 PM CDT THU APR 21 2005 ARZ002-011-019>020-029-OKZ075>076-221100- CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR- SEBASTIAN AR-LATIMER OK-LE FLORE OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE THUNDERSTORM WATCH 182 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 184 UNTIL 6 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THE NEW WATCH INCLUDES 5 COUNTIES IN NORTHWEST ARKANSAS CARROLL... CRAWFORD... MADISON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THE NEW WATCH INCLUDES 2 COUNTIES IN SOUTHEAST OKLAHOMA LATIMER... LE FLORE... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK... CHARLESTON AND HUNTSVILLE. ARZ001-010-OKZ069-073>074-220600- BENTON AR-WASHINGTON AR-ADAIR OK-HASKELL OK- PITTSBURG OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 182 FOR THE FOLLOWING AREA... IN ARKANSAS THIS CANCELS 2 COUNTIES IN NORTHWEST ARKANSAS BENTON... WASHINGTON... IN OKLAHOMA THIS CANCELS 3 COUNTIES IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA HASKELL... PITTSBURG... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER... STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE. ... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK... CHARLESTON AND HUNTSVILLE. OKZ072-220600- SEQUOYAH OK- ...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREA... IN OKLAHOMA THIS WATCH INCLUDES 1 COUNTY IN EAST CENTRAL OKLAHOMA SEQUOYAH... THIS INCLUDES THE CITIES OF...SALLISAW. ELS 3 COUNTIES IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA HASKELL... PITTSBURG... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER... STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE. ... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK... CHARLESTON AND HUNTSVILLE.
Special weather statement, Apr 21, 11:55 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT ...RETRANSMITTED... NATIONAL WEATHER SERVICE TULSA OK 1155 PM CDT THU APR 21 2005 ARZ002-011-019>020-029-OKZ075>076-221100- CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR- SEBASTIAN AR-LATIMER OK-LE FLORE OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE THUNDERSTORM WATCH 182 AND HAS ISSUED SEVERE THUNDERSTORM WATCH 184 UNTIL 6 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THE NEW WATCH INCLUDES 5 COUNTIES IN NORTHWEST ARKANSAS CARROLL... CRAWFORD... MADISON... IN WEST CENTRAL ARKANSAS FRANKLIN... SEBASTIAN... IN OKLAHOMA THE NEW WATCH INCLUDES 2 COUNTIES IN SOUTHEAST OKLAHOMA LATIMER... LE FLORE... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK... CHARLESTON AND HUNTSVILLE. ARZ001-010-OKZ069-073>074-220600- BENTON AR-WASHINGTON AR-ADAIR OK-HASKELL OK- PITTSBURG OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 182 FOR THE FOLLOWING AREA... IN ARKANSAS THIS CANCELS 2 COUNTIES IN NORTHWEST ARKANSAS BENTON... WASHINGTON... IN OKLAHOMA THIS CANCELS 3 COUNTIES IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA HASKELL... PITTSBURG... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER... STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE. ... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK... CHARLESTON AND HUNTSVILLE. OKZ072-220600- SEQUOYAH OK- ...SEVERE THUNDERSTORM WATCH NUMBER 182 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREA... IN OKLAHOMA THIS WATCH INCLUDES 1 COUNTY IN EAST CENTRAL OKLAHOMA SEQUOYAH... THIS INCLUDES THE CITIES OF...SALLISAW. ELS 3 COUNTIES IN NORTHEAST OKLAHOMA ADAIR... IN SOUTHEAST OKLAHOMA HASKELL... PITTSBURG... THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...MCALESTER... STIGLER...FAYETTEVILLE...SPRINGDALE...STILWELL AND WESTVILLE. ... THIS INCLUDES THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... POTEAU...FORT SMITH...WILBURTON...VAN BUREN...OZARK... CHARLESTON AND HUNTSVILLE.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 55 min |
| Apr 21, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 57 min |
| Apr 21, 7:34 PM CDT | Tornado Warning | TSA | Rogers | 26 min |
| Apr 21, 7:58 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 47 min |
| Apr 21, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 88 min |
| Apr 21, 8:40 PM CDT | Tornado Warning | TSA | Cherokee, Wagoner | 65 min |
| Apr 21, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 68 min |
| Apr 21, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 46 min |
| Apr 21, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 30 min |
| Apr 21, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 46 min |
| Apr 21, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Apr 21, 11:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 30 min |
| Apr 21, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Apr 21, 11:23 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 37 min |
| Apr 22, 12:41 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.